MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 31GA 8MM 10BAG 500 WAL; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 1.0ML 31GA 8MM 10BAG 500 WAL; PISTON SYRINGE
Model Number 328506
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that a syringe 1.0ml 31ga 8mm 10bag 500 wal had missing label information before use.The following was reported by the initial reporter: "it was reported that expiration date was missing from shelf carton.Verbatim: consumer reported missing the expiry date on the box - consumer found box in closet.Unopened and unused.Wants to use items.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A review of the device history record was completed for batch# 6312685.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.This batch was manufactured before expiration dates were printed on packaging.

Brand Name
SYRINGE 1.0ML 31GA 8MM 10BAG 500 WAL
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key11248509
Report Number1920898-2021-00130
Device Sequence Number19610688
Product Code FMF
UDI-Device Identifier00681131311748
UDI-Public00681131311748
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328506
Device Catalogue Number328506
Device Lot Number6312685
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2021
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date01/28/2021
Supplement Report FDA Received Date03/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1